VOL. 54 · NO. 2 | Summer 2010
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 54 (2), (Summer 2010)
No abstract available
Articles
Franz-Viktor Kuhlmann
Illinois J. Math. 54 (2), 397-448, (Summer 2010) DOI: 10.1215/ijm/1318598666
Tim Römer
Illinois J. Math. 54 (2), 449-467, (Summer 2010) DOI: 10.1215/ijm/1318598667
KEYWORDS: 05E99, 13C14, 13D02
Pekka Salmi
Illinois J. Math. 54 (2), 469-483, (Summer 2010) DOI: 10.1215/ijm/1318598668
KEYWORDS: 46L89, 43A99, 46L65
Leon A. Luxemburg
Illinois J. Math. 54 (2), 485-499, (Summer 2010) DOI: 10.1215/ijm/1318598669
KEYWORDS: 55M30, 37D15, 55R10
M. Omidali, L. G. Roberts
Illinois J. Math. 54 (2), 501-508, (Summer 2010) DOI: 10.1215/ijm/1318598670
KEYWORDS: 14H99, 13D02, 14Q05
M. Jasiczak
Illinois J. Math. 54 (2), 509-542, (Summer 2010) DOI: 10.1215/ijm/1318598671
KEYWORDS: 32A35‎, ‎32A36‎, 32F32, 32T25, 32T27
Rocco Duvenhage
Illinois J. Math. 54 (2), 543-566, (Summer 2010) DOI: 10.1215/ijm/1318598672
KEYWORDS: 46L55
David Sherman
Illinois J. Math. 54 (2), 567-600, (Summer 2010) DOI: 10.1215/ijm/1318598673
KEYWORDS: 47C15, 47A65, 46L10
Zhongyan Li, Xingde Dai, Yuanan Diao, Wei Huang
Illinois J. Math. 54 (2), 601-620, (Summer 2010) DOI: 10.1215/ijm/1318598674
KEYWORDS: 42-XX, 46-XX
Shijun Zheng
Illinois J. Math. 54 (2), 621-647, (Summer 2010) DOI: 10.1215/ijm/1318598675
KEYWORDS: 42B15, 35J10
L. Costa, R. M. Miró-Roig
Illinois J. Math. 54 (2), 649-669, (Summer 2010) DOI: 10.1215/ijm/1318598676
KEYWORDS: 14F05, 14M25
Rami Younes
Illinois J. Math. 54 (2), 671-712, (Summer 2010) DOI: 10.1215/ijm/1318598677
KEYWORDS: 53A10
Marianty Ionel, Thomas Ivey
Illinois J. Math. 54 (2), 713-746, (Summer 2010) DOI: 10.1215/ijm/1318598678
KEYWORDS: 53B25, 53B35, 53C38, 58A15
A. V. Isaev, I. G. Kossovskiy
Illinois J. Math. 54 (2), 747-752, (Summer 2010) DOI: 10.1215/ijm/1318598679
KEYWORDS: 32F25, 32C16
David M. Freeman
Illinois J. Math. 54 (2), 753-770, (Summer 2010) DOI: 10.1215/ijm/1318598680
KEYWORDS: 30C35, 51F99
Marcin Bownik, Darrin Speegle
Illinois J. Math. 54 (2), 771-785, (Summer 2010) DOI: 10.1215/ijm/1318598681
KEYWORDS: ‎42C40
Beniamino Cappelletti Montano
Illinois J. Math. 54 (2), 787-788, (Summer 2010) DOI: 10.1215/ijm/1318598682
KEYWORDS: Contact metric manifold, $(κ, μ)$-nullity condition, Sasakian, Legendre, bi-Legendrian, Foliation, 53C12, 53C15, 53C25, 53C26, 57R30
Backmatter
Illinois J. Math. 54 (2), (Summer 2010)
No abstract available
Back to Top